This program will be virtual.

This two week course is an opportunity for students to strengthen and maintain their skills as mathematicians through problem solving and project-based learning, specifically reinforcing addition, subtraction and place value skills, as well as flexible problem solving. Synchronous learning would include high-yield math routines (puzzles or questions that develop higher-level thinking around mathematical concepts), and introduce and develop the weekly topics. Students would then have independent projects solving problems and receiving challenges that integrate math into their everyday lives.

Class Format:

9:00-9:30 – 30 minutes whole group

10:00-10:40 – 40 minutes Group 1

10:50 -11:30- 40 minutes Group 2

1:00-1:30 – 30 minutes Group 1

1:35-2:05 – 30 minutes Group 2

Each student would have 3 synchronous meetings per day and will be assigned small group meeting times.

Dates: July 6-17 (2 weeks)

Grades: 2nd & 3rd

Times: See schedule above

Teacher: Kelly Harris